# SDR VNAA2025091111102

- Difficulty date: September 7, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 23,972 hours, 21,335 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303330
- Part serial: 21124H8179
- Condition: Arced
- Location: Zone 200
- Part time: 7,051 hours, 6,064 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RH SIDE WINDOW HAS BURN MARK FROM ARCING ON LOWER BUS BAR / REMOVED RH FLIGHT COMPARTMENT SIDE WINDOW IAW AMM 56-12-01-000-801-A01-PSA. INSTALLED RH FLIGHT COMPARTMENT SIDE WINDOW IAW AMM 56-12-01-400-801-A01-PSA.
